Post # 1
I’m wondering if any of you have experienced side effects while taking the multivitamin centrum materna? I’m now taking it for about 10 days (every morning with a decent breakfast) and since past Saturday I always feel sick from lunch until bedtime. And I also experience cold feet and cold hands, some dizziness, sore breasts, some mild to strong cramping and I was also very tired for the past 4 days. I did not take the materna pill this morning because of that and I’m feeling better today. I used to take other prenatal vitamins and never felt anything like that. So I was wondering if any of you had experienced similar symptoms with centrum materna?
AF is due on Monday and we are not using any kind of BC at the moment. So a pregnancy could theoretically be possible. But I don’t think we would be lucky to get pregnant in the first month. I’m off the BC pill since January and had pretty regular cycles since. So going off the pill should not be trigger for those symptoms either.
Thank you for your feedbacks!
Post # 3
well, it sounds like normal pregancy symptoms.
however, thats the brand i’ve been on for three months, and when I took it in the morning it made my nausea worse. I’ve switched to having it later in the day AFTER a FULL meal such as lunch, and I’ve been better. Days that I’ve been too nauseated to eat enough, the vitamin made me more nauseous.
Post # 4
@smileyd: thanks for your opinion! well, i certainly wouldn’t mind getting that as a response… 🙂
are you pregnant that you say, it made your nausea worse? or did you experience the nausea before you got pregnant?
this may sound stupid to some of you – but how about feeling super cold hands and cold feet all day? is this consider a pregnancy symptom? never heard of it. but then, I have never been pregnant before. so i really don’t have a clue….
i guess, next week we know for sure what is going on.
hope to get some more feedbacks!
Post # 5
No nausea for me while not pregnant, nausea while currently pregnant. i’m nauseated at least once everyday, but when I took the vitamin in the morning, I was more likely to feel like I was going to throw up, and actually wretched as though I was about to.
Not super cold, at least not different than I normally get, sorry. But everyone is different!